MathSciNet Relay Station
MathSciNet bibliographic data
MR1905047 76A05 (35B65 35Q35 76D03 76W05)
Acerbi, Emilio; Mingione, Giuseppe Regularity results for electrorheological fluids: the stationary case. C. R. Math. Acad. Sci. Paris 334 (2002), no. 9, 817–822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement